# SDR COMA0460432

- Difficulty date: July 27, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 12,401 hours, 10,495 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Switch
- Part number: 38760016
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5888 APU OIL PRESSURE CAUTION MESSAGE.  REPLACED THE APU OIL PRESSURE SWITCH.
